Could Your Hair Loss Be Due To Your Meds?

Web MD has a list of medications with hair loss as a possible side effect, including some over-the-counter medications.  For those mature naturals who are prescribed meds for high blood pressure, high cholesterol, HRT, or antidepressants, some of the meds may cause hair loss.  Here are a few from the list:  

  • Lopid
  • Thyroid medications
  • Paxil
  • Lopressor
  • Zoloft
  • Tenormin
  • Birth control pills
  • Hormone replacement therapy
  • Naprosyn
  • Prednisone
  • Zantac
  • Pepcid

Web MD has a lot of interesting articles in regards to health information ( new drugs, surgical procedures, healthy living, etc.).  It’s also a good website to bookmark.

Advertisements

One response to this post.

  1. Excellent post! Very informative! Thanks. I never thought about the effects of these types of meds on hair. Another good reason to take good care of oneself and avoid those meds is for our hair’s sake.

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: